Quote from wxKathy2:Hi Newsome,
I'm sorry to hear about the head cold - that sure doesn't help anything....I gave up the requip and discovered it was the culprit in making me itchy all over - I guess I was allergic to it! Glad I didn't wait to find out when I doubled my dose! I'm off the ambien and it doesn't seem to make a hill of beans of difference....I have been trying some seroquel - but I don't like it because it makes me hungry all the next day and I need to lose weight badly (recently gained 50 lbs in 5 weeks) but it is helping me get a couple more hours of sleep - plus I feel brain dead the next day.....Probably the best thing I've tried so far is a meditation CD I bought yesterday - I used it last night and was asleep before it ended!! I was thrilled this morning when the cat woke me up and I realized this! Darn cat! Now guess who's sleeping!
I was getting scared too about losing my mind over insomnia.....Let me know if you want the name of this CD and I'll get it - I think we can post such things here....I don't understand why they can't just give us something, anything, to knock us out for a couple of days....hang in there.....
They're too scared of substance abuse and people using the drugs to kill themselves. I got to lay down for about an hour. Pretty soon it will be time to take another dose of that stuff....help. I don't want the symptoms coming back. I wish I could hear about my blood work. I think it might help to know what's going on with this thing. And I'm going to have to find an alternative if I'm stuck on this med the rest of my life like some are. I can't be speeded out for the rest of my days (which would be very short ones in indeed). It also makes me unsteady, dizzy and gives me a headache. It's hard to get around, it's like I'm drunk almost...but wired.
I'm glad the CD helped you and hope it keeps working for you. I've tried that stuff and deep breathing and all those other new age things, but they don't do a thing for me. Partly because I already have an anxiety disorder and am unable to get anything from it since my normal state is tense and I can't just "shut it off". Wish I could.
My problem is the oppostie. I do not need to lose weight. I'm only 100 pounds right now. And this pseudoephedrine has completely taken away my appetite as well. Not good.